Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Generalized inverses and spectral theory

Authors: Constantin Apostol and Kevin Clancey
Journal: Trans. Amer. Math. Soc. 215 (1976), 293-300
MSC: Primary 47A65
MathSciNet review: 0383121
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of a generalized spectral projection associated with a subset in the semi-Fredholm domain of a bounded operator on a Hilbert space is introduced. These generalized spectral projections possess many of the desirable properties of spectral projections associated with spectral sets. In particular, generalized spectral projections are used to separate finite sets of singular points from the semi-Fredholm domain.

References [Enhancements On Off] (What's this?)

  • [1] G. R. Allan, On one-sided inverses in Banach algebras of holomorphic vector-valued functions, J. London Math. Soc. 42 (1967), 463-470. MR 35 #5939. MR 0215096 (35:5939)
  • [2] -, Holomorphic vector-valued functions on a domain of holomorphy, J. London Math. Soc. 42 (1967), 509-513. MR 35 #5940. MR 0215097 (35:5940)
  • [3] C. Apostol, The correction by compact perturbation of the singular behavior of operators (to appear). MR 0487559 (58:7180)
  • [4] I. C. Gohberg and M. G. Krein, The basic propositions on defect numbers, root numbers and indices of linear operators, Uspehi Mat. Nauk 12 (1957), no. 2 (74), 43-118; English transl., Amer. Math. Soc. Transl. (2) 13 (1960), 185-264. MR 20 #3459; 22 #3984. MR 0113146 (22:3984)
  • [5] T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966. MR 34 #3324. MR 0203473 (34:3324)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A65

Retrieve articles in all journals with MSC: 47A65

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society